MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR404015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, the patient was implanted with conformable gore® tag® thoracic endoprosthesis with active control system to treat a ruptured thoracic aortic aneurysm.It was reported the patient presented emergently, several cook thoracic endoprostheses were implanted and a conformable gore® tag® thoracic endoprosthesis with active control system (tgmr404015/21875918).The patient tolerated the procedure.On (b)(6) 2020, the patient became unstable and a distal type i endoleak was revealed.The physician reintervened and implanted an additional conformable gore® tag® thoracic endoprosthesis with active control system.The patient tolerated the reintervention and the endoleak was resolved.
 
Additional Manufacturer Narrative
Addition h6: code 213-a review of the manufacturing records for the devices verified that the lots met all pre-release specifications.Addition h6: code 22-according to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), ¿adverse events that may occur and/or require intervention include, but are not limited to: endoleak.
 
Additional Manufacturer Narrative
Addition g5.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10588447
Report Number2017233-2020-01293
Device Sequence Number19590065
Product Code MIH
UDI-Device Identifier00733132646845
UDI-Public00733132646845
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2022
Device Model NumberTGMR404015
Device Catalogue NumberTGMR404015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2020
Supplement Date Received by Manufacturer09/20/2020
09/20/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date12/29/2020
01/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR